# SDR CA011211019

- Difficulty date: May 8, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,348 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 07346041
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEAD BALANCE WEIGHT ATTACHES TO AFFECTED RIB AND CORROSION FORMED DUE TO DISSIMILAR METAL.  AREA IMPOSSIBLE TO INSPECT UNLESS ELEVATOR TIP SKIN IS REMOVED TO ACCESS RIB. UPON REPLACEMENT OF RIB,
